<  Back to the Polytechnique Montréal portal

Integral simplex using decomposition with primal cutting planes

S. Rosat, Issmaïl El Hallaoui, François Soumis and Andrea Lodi

Article (2017)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
Research Center: GERAD - Research Group in Decision Analysis
PolyPublie URL: https://publications.polymtl.ca/38844/
Journal Title: Mathematical Programming (vol. 166, no. 1-2)
Publisher: Springer
DOI: 10.1007/s10107-017-1123-x
Official URL: https://doi.org/10.1007/s10107-017-1123-x
Date Deposited: 18 Apr 2023 15:04
Last Modified: 05 Apr 2024 11:33
Cite in APA 7: Rosat, S., El Hallaoui, I., Soumis, F., & Lodi, A. (2017). Integral simplex using decomposition with primal cutting planes. Mathematical Programming, 166(1-2), 327-367. https://doi.org/10.1007/s10107-017-1123-x

Statistics

Dimensions

Repository Staff Only

View Item View Item